# SDR AALA2019102199022

- Difficulty date: September 8, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 63,121 hours, 26,888 cycles
- Component: Elevator, Airbus
- Component part number: D5528000301200
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR UPPER SURFACE SKIN HAS INDICATION OF TRAPPED WATER BETWEEN RIB 8 AND 9 AT 5.125" FROM THE TRAILING EDGE. REPAIRED SKIN PER SRM 55-21-11-300-004.
